MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY C CREATININE

ABBOTT GERMANY ALINITY C CREATININE
Catalog Number 07P99-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine results on the alinity analyzer.The following data was provided (umol/l): sid (b)(6) initial 184.7, repeat 150, sid (b)(6) initial 201.1, repeat 106.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of the design history file, review of field data, and a review of labeling.No adverse trend, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.No return patient sample was available.Labeling was reviewed and found to be adequate.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within expected limits.Accurate and reproducible results are dependent upon properly functioning instruments and reagents, storage of product as directed, and good laboratory technique.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9377861
Report Number3002809144-2019-00975
Device Sequence Number19605697
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2020
Device Catalogue Number07P99-30
Device Lot Number64125UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY ANALYZER.; ALINITY ANALYZER.; LN 03R67-01 SN (B)(4).; LN 03R67-01 SN (B)(4).